# SDR SWAA086640

- Difficulty date: November 30, 2008
- Submitted: December 1, 2008
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 71,639 hours, 54,185 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546529
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND FWD CARGO SHEAR TIE CORRODED AT BS 500C, BETWEEN STR 26L TO STR 25L.  REPAIRED SHEAR TIE PER SRM.
